AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Limit Theorems for Null Recurrent Markov Processes
R. Höpfner, University of Mainz, Germany, and E. Löcherbach, UFR des Sciences et Technologie, Creteil, France

Memoirs of the American Mathematical Society
2003; 92 pp; softcover
Volume: 161
ISBN-10: 0-8218-3231-X
ISBN-13: 978-0-8218-3231-8
List Price: US$60
Individual Members: US$36
Institutional Members: US$48
Order Code: MEMO/161/768
[Add Item]

Request Permissions

Table of Contents

  • Introduction
  • Harris recurrence
  • Stable increasing processes and Mittag Leffler processes
  • The main theorem
  • Proofs for subsection 3.1 - sufficient condition
  • Proofs for subsection 3.1 - necessary condition
  • Nummelin splitting in discrete time
  • Nummelin-like splitting for general continuous time Harris processes and proofs for subsection 3.3
  • Overview: assumptions (H1) - (H6)
  • References
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia